Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 68534, 19 pages
http://dx.doi.org/10.1155/IJMMS/2006/68534

Unsolid and fluid strong varieties of partial algebras

1Department of Mathematics and Computer Science, Prince of Songkla University, Pattani 94000, Thailand
2Institute of Mathematics, University of Potsdam, Am Neuen Palais, Potsdam 14415, Germany

Received 8 January 2006; Revised 14 August 2006; Accepted 21 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Börner, “Varieties of partial algebras,” Beiträge zur Algebra und Geometrie, vol. 37, no. 2, pp. 259–287, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Burmeister, A Model Theoretic Oriented Approach to Partial Algebras, vol. 32 of Mathematical Research, Akademie, Berlin, 1986. View at Zentralblatt MATH · View at MathSciNet
  3. S. Busaman and K. Denecke, “Strong regular n-full varieties of partial algebras,” Southeast Asian Bulletin of Mathematics, vol. 29, no. 2, pp. 259–276, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Craig, “Near-equational and equational systems of logic for partial functions. I,” The Journal of Symbolic Logic, vol. 54, no. 3, pp. 795–827, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. Craig, “Near-equational and equational systems of logic for partial functions. II,” The Journal of Symbolic Logic, vol. 54, no. 4, pp. 1181–1215, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Denecke and S. L. Wismath, Hyperidentities and Clones, vol. 14 of Algebra, Logic and Applications, Gordon and Breach Science, Amsterdam, 2000. View at Zentralblatt MATH · View at MathSciNet
  7. K. Denecke and S. L. Wismath, Universal Algebra and Applications in Theoretical Computer Science, Chapman & Hall/CRC, Florida, 2002. View at Zentralblatt MATH · View at MathSciNet
  8. H.-J. Hoehnke, “Superposition partieller Funktionen,” in Studien zur Algebra und ihre Anwendungen, Schriftenreihe Zentralinst. Math. Mech. Akad. Wissensch. DDR, no. 16, pp. 7–26, Akademie, Berlin, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Koppitz and K. Denecke, M-Solid Varieties of Algebras, vol. 10 of Advances in Mathematics, Springer, New York, 2006. View at MathSciNet
  10. B. Staruch and B. Staruch, “Strong regular varieties of partial algebras,” Algebra Universalis, vol. 31, no. 2, pp. 157–176, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Welke, Hyperidentitäten partieller algebren, M.S. thesis, Universität Potsdam, Potsdam, 1996.